Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Primitive polynomials $(\textrm {mod}\ 2)$

Author: E. J. Watson
Journal: Math. Comp. 16 (1962), 368-369
MSC: Primary 65.05
MathSciNet review: 0148256
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.05

Retrieve articles in all journals with MSC: 65.05

Additional Information

Article copyright: © Copyright 1962 American Mathematical Society